# SDR USAAF01062

- Difficulty date: August 2, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N864US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11306
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - THE FORWARD FLOOR EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  MAINTENANCE REPLACED A BATTERY PACK.  OPERATIONALLY CHECKED OK.  (M)
